Title of article
Hardy’s Inequality for Dirichlet Forms
Author/Authors
P. J. Fitzsimmons، نويسنده ,
Issue Information
دوهفته نامه با شماره پیاپی سال 2000
Pages
13
From page
548
To page
560
Abstract
We prove an abstract form of Hardy’s L2 inequality, in which the Dirichlet
integral is replaced by the Dirichlet form of a general symmetric Markov process.
A number of examples are provided
Keywords
Hardy inequality , Dirichlet form , Markov process , diffusion
Journal title
Journal of Mathematical Analysis and Applications
Serial Year
2000
Journal title
Journal of Mathematical Analysis and Applications
Record number
932256
Link To Document